[1]郑家茂.一类非线性反应—扩散问题解的blow-up[J].东南大学学报(自然科学版),1987,17(4):123-132.[doi:10.3969/j.issn.1001-0505.1987.04.014]
 Zheng Jiamao(Department of Mathematics and Mechanics).Blow-up Phenomenon, for Nonlinear Reaction-Diffusion Problems[J].Journal of Southeast University (Natural Science Edition),1987,17(4):123-132.[doi:10.3969/j.issn.1001-0505.1987.04.014]
点击复制

一类非线性反应—扩散问题解的blow-up()
分享到:

《东南大学学报(自然科学版)》[ISSN:1001-0505/CN:32-1178/N]

卷:
17
期数:
1987年第4期
页码:
123-132
栏目:
本刊信息
出版日期:
1987-07-20

文章信息/Info

Title:
Blow-up Phenomenon, for Nonlinear Reaction-Diffusion Problems
作者:
郑家茂
南京工学院数学力学系
Author(s):
Zheng Jiamao(Department of Mathematics and Mechanics)
关键词:
光滑解 凸性方法 爆炸 非线性 反应 扩散
Keywords:
smooth solution convexity method blow-up nonlinear reaction diffusion
分类号:
+
DOI:
10.3969/j.issn.1001-0505.1987.04.014
摘要:
本文利用凸性方法得到了使非线性反应—扩散问题P(1): u/ t=△η(u)+f(u) in Ω×(0,T),β u/ v+u=g(u)on Ω×(0,T),u(x,0)=u_0(x) in 具有适当光滑性的解发生blow-up现象的一些充分条件,推广了Pao C.V.(1980),谢春红(1983)文中的结果。
Abstract:
Using convexity method, we get some sufficient conditions for blowing-up of proper smooth solutions to the nonlinear reaction-diffusion problem P(1): It extends Pao C. V.’s (1980) and Xie C. H.’s (1983) results.
更新日期/Last Update: 2013-05-01